Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 564363, 10 pages
http://dx.doi.org/10.1155/2010/564363
Research Article

Multiplicity Results for a Perturbed Elliptic Neumann Problem

1Department of Science for Engineering and Architecture (Mathematics Section), Engineering Faculty, University of Messina, 98166 Messina, Italy
2Department of Mathematics of Messina and DIMET, University of Reggio Calabria, 89060 Reggio Calabria, Italy

Received 21 April 2010; Accepted 9 July 2010

Academic Editor: Pavel Drábek

Copyright © 2010 Gabriele Bonanno and Giuseppina D'Aguì. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Li and Z. He, “The applications of sums of ranges of accretive operators to nonlinear equations involving the p-Laplacian operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 185–193, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Wei and R. P. Agarwal, “Existence of solutions to nonlinear Neumann boundary value problems with generalized p-Laplacian operator,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 530–541, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Tang and X. Wu, “Multiple solutions of a class of Neumann problem for semilinear elliptic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 3, pp. 455–465, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Ricceri, “Sublevel sets and global minima of coercive functionals and local minima of their perturbations,” Journal of Nonlinear and Convex Analysis, vol. 5, no. 2, pp. 157–168, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Faraci, “Multiple solutions for two nonlinear problems involving the p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5-7, pp. e1017–e1029, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Bonanno and P. Candito, “Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities,” Journal of Differential Equations, vol. 244, no. 12, pp. 3031–3059, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Bonanno and P. Candito, “Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian,” Archiv der Mathematik, vol. 80, no. 4, pp. 424–429, 2003. View at Google Scholar · View at MathSciNet
  9. H. Brézis, Analyse Functionelle: Théorie et Applications, Masson, Paris, France, 1983. View at MathSciNet
  10. B. Ricceri, “A note on the Neumann problem,” Complex Variables and Elliptic Equations, vol. 55, no. 5-6, pp. 593–599, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH